# SDR FDEA202103030546

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 66,618 hours, 26,021 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part serial: 26266
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B MAIN FLAP TRACKS #7 AND #8 ARE LOOSE AT AFT ATTACH POINTS REPLACED AFT ATTACH POINTS HARDWARE ON R/H O/B MAIN FLAP TRACKS #7 AND #8 IAW AMM 27-51-15
